Abstract

It is known that for a convex body $K$ in ${\Bbb R}^d$ of volume one, the expected volume of random simplices in $K$ is minimized if $K$ is an ellipsoid, and for $d=2$, maximized if $K$ is a triangle. Here we provide corresponding stability estimates.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 833-857
Launched on MUSE
2014-07-28
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.